# SDR SWAA2021061883206

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 58,053 hours, 34,431 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241CF UPPER SURFACE HAS PEELED FIBERS DOT A-21-19 ; / BONDED REPAIR IAW SRM 53-00-50-2R-1 REV. 73 STEPS 3 J-M AND SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL. TAP TEST GOOD. CURED 3 HOURS AT 150 DEGREES OVEN--BO-O6 DUE 8-25-21;EVALUATED FLOOR BOARD AND FOUND PULLED FIBERS TO UPPER FACE SHEET AND IS REPAIRABLE IAW SRM 53-00-50-2R-0 REV. 73 TABLE 201 REPAIR 1. CLEANED AND PREPPED UPPER SURFACE IAW SRM 53-00-50-2R-1 REV. 73 REPAIR 1 STEPS 3 A;C;E;F AND SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL VERIFIED REPAIR MATERIALS AS GLASS (A94414); RESIN (A51765) IAW SRM 53-00-50-2R-1 REV. 73 REPAIR 1 TABLE 201;REPAIRED DAMAGE TO UPPER SURFACE OF FLOOR BOARD 241CF IAW SRM 53-00-50-2R-1 REV. 73; SRM 53-00-50-2R-0 REV. 73 REPAIR GENERAL. TAP TEST GOOD.;STEP 1 OK. OK TO BOND;STEP 3 AND 4 OK. AUDITED
